A generalized composition of quadratic forms based on quadratic pairs
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 97163
Author(s) Lötscher, Roland
Author(s) at UniBasel Lötscher, Roland
Year 2008
Title A generalized composition of quadratic forms based on quadratic pairs
Journal arXiv.org e-Print archive [Elektronische Daten]
Volume 2008, arXiv:0809.4123
Pages / Article-Number 1-22
Keywords composition, quadratic form, hermitian form, quadratic pair, central simple algebra, involution, Clifford algebra, minimal composition
Abstract For quadratic spaces which represent 1 there is a characterization of hermitian compositions in the language of algebras-with-involutions using the even Clifford algebra. We extend this notion to define a generalized composition based on quadratic pairs and determine the degrees of minimal compositions for any given quadratic pair.
Publisher Los Alamos National Laboratory
edoc-URL http://edoc.unibas.ch/dok/A5251808
Full Text on edoc Restricted
Document type (ISI) Article
 
   

MCSS v5.8 PRO. 0.430 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
11/08/2020